# SDR IPXA201307229408

- Difficulty date: July 17, 2013
- Submitted: July 22, 2013
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- System (JASC): 2560 · Emergency Equipment
- Part: Lamp
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE REMOTE PSI PRESS TO TEST INDICATOR INOPERATIVE.  REPLACED LAMP IN SWITCH, OPS CHECKED GOOD IAW MM 25-61-04-710-801.
